# SDR AALA202508135839

- Difficulty date: July 26, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N935NN
- Make and model: Boeing 737823
- Aircraft serial: 33231
- Aircraft time: 34,819 hours, 15,192 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION TO PASSENGER CABIN FLOORBEAM AT BS 986, RBL 43. ACCOMPLISHED DOUBLER REPAIR PER SRM 53-70-51-2R PROCEDURE 6, ALTERNATIVE 4.
